I am a 42 y.o. female in shape and healthy. Every month, like a clockwork, I get this migraine that lasts for three days. It's located on my left side of the head diagonally to the eye. I take Migra Dorixina but it kills my stomach and I always have to take more than 4 or six. Is there a specific cause for this recurrent migraine? One year ago I monitored the beginning of the headache and found out that it was due to my not taking the birth control pill during the off-week. We switched to another pill and it's fine. Therefore, I don't understand what could cause such a pain.
I can not myself pinpoint the exact cause of your migraine except that hormones do appear to be related with migraine onset as those migraines experienced by women with their menstrual cycles. Your headaches are better now? If your current pill do not give you problems then just stick to it. Discuss with your physician any changes and any concerns that you have.
Migraines may last from 4 hours to a few days and they may be recurrent.Have your headaches classified by your neurologist.You may need to change your medications .If your headaches become more persistent then your medications need to be assessed since prolonged use of migraine medications and analgesics may lead to chronic daily headaches. These are just my thoughts . The best thing to do is still discuss this with your physician so everything else will be evaluated.
Do keep us posted for anything.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.